# SDR 03FDEA00888

- Difficulty date: June 16, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 752
- Aircraft time: 12,845 hours, 6,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 53610270127
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AVIONICS FLIGHT COMPT RT INBOARD OVERHEAD FLOOR SPT ATTACH ANGLE CRACKED AT STA 972.  FR10 AS SEEN FROM ACCESS DOOR.  REMOVED AND REPLACED ANGLE IAW SRM 51-40-21 ON N00283.
